# SDR UPS01837248

- Difficulty date: October 15, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L-1 DOOR FWD UPPER CORNER DOUBLER DOES NOT CONFORM TO THE SRM AND SKIN IS CRACKED AT STA 30 LONG 10L.  REMOVED EXISTING DOUBLER AND CUT OUT DAMAGE, NDT VERIFIED NO CRACKS.  FABRICATED AND INSTALLED FILLER, DOUBLER AND TRIPLER IAW 8110-3 APPROVED DH SK 718-779.
